# SDR HALA0800467

- Difficulty date: March 27, 2008
- Submitted: April 1, 2008
- Operation: Air carrier
- Aircraft: N596HA
- Make and model: Boeing 767332
- Aircraft serial: 23276
- Aircraft time: 63,651 hours, 29,761 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ENGINE RT COWL SKIRT PANEL, BRACKET CRACKED.  SPLICED PLATE FABRICATED IAW BOEING DRAWING 311T1570-94, INSTALLED IAW SRM 51-40-02.
